# SDR AALA2019112759028

- Difficulty date: November 23, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 57,864 hours, 23,681 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Broken
- Location: Gray Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT A SMELL OF DIRTY SOCKS IN THE MAIN CABIN. NO SMELL DETECTED ON THE FLIGHT DECK. TURNING OFF THE RIGHT AIR CONDITIONING PACK SEEMS TO DECREASE THE ODOR ALONG WITH THE RECIRC FANS OFF. MAINTENANCE REPORTS FOUL ODOR CAUSED FROM CLOGGED FWD GREY WATER DRAIN. ODOR ALSO CAUSED BY BROKEN DRAIN LINE IN RESIRC FAN AREA. MAINTENANCE REMOVED CLOG FROM FWD DRAIN MAST TO THE FWD LAV IAW AMM 38-31-00. REPLACED GREY WATER DRAIN LINE IAW AMM 38-31-00-100. NO LEAKS NOTED. ACCOMPLISHED LEAK CHECK IAW AMM 38-31-00-790. LEAK CHECKED GOOD.
